# SDR JJBA20230227018

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 39,639 hours, 26,266 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO CLOSE. LUBED AND CLEANED ROLLERS, OPS CHECK MAIN CABIN DOOR. NO DEFECTS FOUND. OPS CHECK GOOD.
